Opuscula Mathematica
Opuscula Math. 35, no. 4 (), 547-560
http://dx.doi.org/10.7494/OpMath.2015.35.4.547
Opuscula Mathematica

Optimal consumption problem in the Vasicek model


Abstract. We consider the problem of an optimal consumption strategy on the infinite time horizon based on the hyperbolic absolute risk aversion utility when the interest rate is an Ornstein-Uhlenbeck process. Using the method of subsolution and supersolution we obtain the existence of solutions of the dynamic programming equation. We illustrate the paper with a numerical example of the optimal consumption strategy and the value function.
Keywords: stochastic control, interest rate model, optimal consumption, HJB equation.
Mathematics Subject Classification: 93E20, 60H30.
Cite this article as:
Jakub Trybuła, Optimal consumption problem in the Vasicek model, Opuscula Math. 35, no. 4 (2015), 547-560, http://dx.doi.org/10.7494/OpMath.2015.35.4.547
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.